Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

leg and abdominal cramps, back ache, sore and tender breasts, feeling of frequent urination, regestrone, lynoral, fertomid. Pregnancy test ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 3988 Questions
Hi, I would like to know if I could be pregnant? I have leg cramps, back ache, sore breasts and abdominal cramps. A feeling of urinating all the time. Except for the urinating bit and swollen tender breats its very similar to the feeling before periods. I have been on regestrone/lynoral for 3 months and this month I was suggested fertomid. my lmp was 8th april 2011 and i started fertomid from 11th april 2011 through 15th april 2011. We asked to have intercourse in between 21st april 2011 through 30th april 2011 on alternate days. I have missed my periods but have a feeling that it has started and keep rushing to check the same. When can i take a pregnancy test? Please help.
Posted Sat, 5 May 2012 in Pregnancy
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for the query.

Tablet fertomid is an ovulation inducing drug that is used to induce ovulation. After 4-5 days of taking the tablet normally ovulation occurs so that you were advised to keep relation after that period. With this drug actually one can time the ovulation.

It is a good effective drug. The symptoms that you are having is suggestive of pre-menstrual phase. It would be difficult to say if you are conceiving or not. It is advisable that you wait for 7 to 10 days after the missing period and then go for urine pregnancy test.

As you are already having feeling of your cycle coming, you should wait. In mean time relax a bit,take light diet, more of fluids and wait for the future to unfold.

If you are not going to have periods, then go for urine test as advised and see your doctor. If you get periods then your doctor mostly would repeat the course of medication.

Hope this answers your query, In case of any doubts I will be available for follow up.

Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor